On the interference management in wireless multi-user networks

Navaie, Keivan (2011) On the interference management in wireless multi-user networks. Telecommunication Systems, 46 (2). pp. 135-148. ISSN 1018-4864

Full text not available from this repository.

Abstract

A study on interference management schemes in wireless multi-user networks is presented. We analyze the interference management problem in cellular networks and show that interference management is an optimization problem, for which we propose a general formulation. Using this general formulations we show that different interference management approaches are either exact or approximated solutions to this optimization problem. For each radio resource management technique, we provide a general overview and discuss its relation vis-a-vie other interference management techniques. As a case study, we then apply the proposed general formulation on the interference management in OFDM wireless networks and show that it results in a joint transmit scheduling and dynamic sub-carrier and power allocation scheme. A polynomial-time heuristic algorithm is also proposed to solve the formulated optimization problem. The distinguishing feature of the proposed scheme is that it gives in one shot, the transmission scheduling, the sub-carriers assigned to each user, and the power allocated to each sub-carrier, based on a fair and efficient framework while satisfying the delay requirements of real-time users.

Item Type:
Journal Article
Journal or Publication Title:
Telecommunication Systems
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2208
Subjects:
ID Code:
72604
Deposited By:
Deposited On:
27 Jan 2015 08:22
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:07